×

Formes canoniques rationnelles d’un système différentiel à point singulier irrégulier. (French) Zbl 0419.34035

Equations differentielles et systemes de Pfaff dans le champ complexe, Lect. Notes Math. 712, 20-32 (1979).

MSC:

34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
34M99 Ordinary differential equations in the complex domain
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34A30 Linear ordinary differential equations and systems